DrugLib.com — Drug Information Portal

Rx drug information, pharmaceutical research, clinical trials, news, and more

Sensipar (Cinacalcet) - Enteral Nutrition - Suspected Cause - Side Effect Reports

 
 



Index of reports > Cases with Enteral Nutrition (14)

Below is the selection of side effect reports (a.k.a. adverse event reports) related to Sensipar (Cinacalcet) where reactions include enteral nutrition. The selected reports were submitted to the FDA during the sample period of about a year.

Possible Sensipar side effects in

Reported by a pharmacist from United States on 2012-06-05

Patient:

Reactions: Enteral Nutrition

Adverse event resulted in: hospitalization

Drug(s) suspected as cause:
Sensipar



Possible Sensipar side effects in female

Reported by a pharmacist from United States on 2012-05-16

Patient: female

Reactions: Hospitalisation, Enteral Nutrition

Adverse event resulted in: hospitalization

Drug(s) suspected as cause:
Sensipar



Possible Sensipar side effects in

Reported by a pharmacist from United States on 2012-05-10

Patient:

Reactions: Hospitalisation, Enteral Nutrition

Adverse event resulted in: hospitalization

Drug(s) suspected as cause:
Sensipar



Possible Sensipar side effects in

Reported by a pharmacist from United States on 2012-04-25

Patient:

Reactions: Mechanical Ventilation, Enteral Nutrition, General Physical Health Deterioration

Drug(s) suspected as cause:
Sensipar



Possible Sensipar side effects in

Reported by a pharmacist from United States on 2012-04-24

Patient:

Reactions: Enteral Nutrition

Drug(s) suspected as cause:
Sensipar



Possible Sensipar side effects in female

Reported by a health professional (non-physician/pharmacist) from United States on 2012-03-22

Patient: female

Reactions: Enteral Nutrition, Blood Parathyroid Hormone Decreased

Drug(s) suspected as cause:
Sensipar



Possible Sensipar side effects in

Reported by a pharmacist from United States on 2012-03-19

Patient:

Reactions: Hospitalisation, Enteral Nutrition

Adverse event resulted in: hospitalization

Drug(s) suspected as cause:
Sensipar



Possible Sensipar side effects in

Reported by a pharmacist from United States on 2012-03-08

Patient:

Reactions: Enteral Nutrition

Adverse event resulted in: hospitalization

Drug(s) suspected as cause:
Sensipar



Possible Sensipar side effects in

Reported by a pharmacist from United States on 2012-03-06

Patient:

Reactions: Enteral Nutrition, Endotracheal Intubation

Adverse event resulted in: hospitalization

Drug(s) suspected as cause:
Sensipar



Possible Sensipar side effects in

Reported by a pharmacist from United States on 2012-02-09

Patient:

Reactions: Hospitalisation, Enteral Nutrition

Adverse event resulted in: hospitalization

Drug(s) suspected as cause:
Sensipar



Possible Sensipar side effects in

Reported by a pharmacist from United States on 2012-02-03

Patient:

Reactions: Enteral Nutrition, Loss of Consciousness

Drug(s) suspected as cause:
Sensipar



Possible Sensipar side effects in

Reported by a pharmacist from United States on 2011-12-14

Patient:

Reactions: Hospitalisation, Enteral Nutrition

Adverse event resulted in: hospitalization

Drug(s) suspected as cause:
Sensipar



Possible Sensipar side effects in

Reported by a pharmacist from United States on 2011-11-30

Patient:

Reactions: Hospitalisation, Enteral Nutrition

Adverse event resulted in: hospitalization

Drug(s) suspected as cause:
Sensipar



Possible Sensipar side effects in

Reported by a pharmacist from United States on 2011-11-07

Patient:

Reactions: Enteral Nutrition

Drug(s) suspected as cause:
Sensipar

-- advertisement -- The American Red Cross
 
Home | About Us | Contact Us | Site usage policy | Privacy policy

All Rights reserved - Copyright DrugLib.com, 2006-2017